# SDR DHL2005748525

- Difficulty date: August 17, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LWR HINGE CUT OUT CRACKED (HFEC CONFIRMED).  REMOVED DOOR TRIM FWD SIDE AND FASTENERS AS NEEDED IAW B727 SRM 51-30-2, CUT OUT DAMAGED SKIN AND DOUBLER  AT L1 DOOR LOWER HINGE CUT OUT IAW S/B 727-53A0198 FIG 3 REV 2 1 3/8" BY 2 5/8" CRACK WAS 1.75 LONG FAB FILLER AND DOUBLER FROM FILLER 2024T3 .125 1 3/8" BY 2 5/8" PO 9912445 DOUBLER CRES 301- 1/2 HD .063" (6 1/4" X 17 1/2") PO 9001442 IAW S/B 72753A0198 FIG 4 DETAIL IV SHEETS 1 THRU REV 2 TREATED AND PRIMED FILLER DOUBLER AND WORK AREA IAW S/B 727-53A0198 FIG 4 SHEETS 5, 6.  INSTALLED FILLER DOUBLER AT LI DOOR LWR HINGE CUT OUT IAW B727 53A0198 FIG 4 SHEETS 5 AND 6 REV 2.
